# SDR UIEA2018081101659

- Difficulty date: August 12, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,047 hours, 19,920 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 13577
- Condition: Defective
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LRFT ENG FIRE LOOP 2 INOP. T/S PER FIM 26-11 FT 804, REPLACED RT ENG FIRE DET LP 2 CARD M682 AS PER AMM 26-11-02, OPS CHECK OK.
